# SDR SWIA202407120628

- Difficulty date: June 28, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N197SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000709
- Aircraft time: 16,525 hours, 10,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1373809 : FOUND PUNCTURE DAMAGE TO THE LEFT FWD FUSELAGE AFT PLUG SKIN PANEL AND STRINGER 22L.THE DAMAGE IS LOCATED BETWEEN FR 21 AND THE AFT PLUG FWD SKIN JOINT AND BETWEEN STRG 22L AND STRG21L. THE VERTICAL PUNCTURE IS 7.4" LONG AND 2.5" WIDE.   (FLIGHT 3340 - FILED CLOSED)    REPAIRED PUNTURE ON  LEFT FWD FUSELAGE AFT PLUG SKIN PANEL   BETWEEN FR 21 AND THE AFT PLUG FWD SKIN JOINT AND BETWEEN STRG 22L AND STRG21L IAW ETD2024-170-018157 REV A.  AND SRM 51-75-00.  SEE ATTACHED MAJOR REPAIR  M-337 AND TASK CARD 51-00-00-002-SKY-U.  REPAIR REQUIERS INSPECTION OF  INTERNAL AND EXTERNAL DET THRESHOLD OF 9,750 FC OR 12,967 FH ( WHICHEVER OCCURS FIRST)
